Jump to content

Search the Community

Showing results for tags 'Parkinsonism'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hello. My story is somewhat strange and I could really use some help and advice. I have been on fluoxetine from age 25 to 38. I did try and taper off it twice during that time and it didn't turn out well. It was originally prescribed for anxiety by a PCP. Right away I noticed muscle spasms, tics and twitches, and brain zaps but doctor said this wasn't a big deal. It made me feel better to be on it, so I stayed on it. About 4 years ago I had a bad period of depression and suicidal thoughts while on this drug. It was very unlike me as I had never really been a depressed person, mainl
  2. Hi all, my story is so very long but the short story is i was on zoloft 50 mg for 15 years (only drug i was ever on). I tried multiple times to get off but would get severe discontinuation syndrome each time so i thought i just had to stay on it for life. I will go into those symptoms if you ask. Anyways about 4 years ago i developed benign fasiculations and resting tremor. It took seeing multiple docs and finally a second neurologist and he said this is common with zoloft. So i had to get off it but i was scared to death because of the severe discontinuation that i would compare to heroin
  3. Hi folks, After 13 years on SSRIs and SNRIs I stopped taking them due to parkinsonism, and it turned out that they were causing the rapid cycling up and down high to low mood swings in my bipolar disorder as well as the ramp up into mania. I didn't taper off as I read that it only affects the short term withdrawal syndrome and not the long term, plus as soon as I dropped the dose I went into the full rage and needed to get it over and done with as soon as possible (2 weeks of the bad bit). I experienced a number of symptoms including The Rage, Tardive Akithisia, Depress
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy